# SDR CA110517003

- Difficulty date: May 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 5,889 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: GS32108201
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND FIVE MINUTE TAXI IN LOCAL AMBIENT TEMPERATURE OF PLUS 45 DEGREES C, THE PASSENGER DOOR COULD NOT BE OPENED FROM THE INSIDE OR OUTSIDE. THE PASSENGERS EXITED THE AIRCRAFT VIA THE BAGGAGE DOOR.  LOCAL GROUND CREW WERE THEN ABLE TO OPEN THE DOOR USING THE EXTERNAL DOOR HANDLE.   SUBSEQUENT INVESTIGATION REVEALED THE EXTERNAL DOOR HANDLE`S DETENT HAD PAINT OVER SPRAY.  THE SLIDER WAS CLEANED, PROPER OPERATION CONFIRMED AND THE ACFT RTS.   THE ACFT HAD BEEN PAINTED IN MARCH 2011.
